# SDR ASMF200702003

- Difficulty date: February 4, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 50,528 hours, 34,630 cycles
- Engine: Pwa JT8D219
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 7220MT987N
- Condition: Broken
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DURING TAKEOFF, THE NOSE LANDING GEAR DID NOT RETRACT, TRANSPONDER DID NOT WORK AND PRESSURIZATION FAILED. ADDITIONALLY, STABILIZER, SPOILERS AND AUTOBRAKES LANDING GEAR ALARMS WERE ACTIVATED, AS WELL AS A STRONG NOISE IN THE NOSE LANDING GEAR. NOSE LANDING GEAR STRUT AND SEAL WERE REPLACED IAW MM 32-21-02, LUBRICATION SERVICE AND TEST WERE PERFORMED IAW MM 12-21-04 AND 32-30-00, ALL CORRECT. OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO AIRCRAFT LANDED WITH 17,200 POUNDS AND MAXIMUM LANDING WEIGHT IS 139,500 POUNDS.
